Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Drug overdose, causing pain on abdomen, nausea. Is there any damage due to overdose to my body?

Hello, I partied this last weekend with cocaine (approximately 3.5 grams), marijuana (1/2 joint), and at least 5 alcoholic drinks over an 8 hour period. During the after party, I became nauseated, and I dry heaved four times in a row. A sharp pain started in my liver area-directly across my abdomen. I'm worried about causing permanent damage to my body. Today, I feel generally weak, and I feel as though I'm disconnected (spacey). I'm functioning fine at work; however, I don't know if this is general worry, withdraw symptoms, or a combination of both.
Asked On : Thu, 18 Apr 2013
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

You obviously partied too hard and had withdrawals and hangover from all the substances that you used. It will take about 2-3 days to feel perfectly fine. I recommend that you see a doctor for your physical complaints and be frank about your drug usage. I am sure you will be referred to a counselor and it might be useful to seek advise from one. Another thing you can do to help yourself is to not indulge in this kind of activity in the future. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Answer to this requires examination / may be some investigation.
You have not stated your age, gender, personal habits, family history or co-morbidities
You need Psychiatric assessment and assistance / not only for the present episode but also for future - de-addiction.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor